# SDR ABXR080169

- Difficulty date: May 2, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 50,123 hours, 62,506 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Support
- Part number: 39232592
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD SPOILER HAD OUTBOARD ACTUATOR SUPPORT BRACE CRACKED, UPPER END.  REMOVED AND REPLACED OUTBOARD ACTUATOR SUPPORT BRACE IAW DC0 SRM 51-30-1, 51-30-2 AND 51-30-5. (A)
